# SDR ASAA2018082765923

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,067 hours, 7,647 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521WE
- Condition: Failed
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC N8349002, FOUND APU OIL FILTER INDICATOR RED BUTTON EXTENDED.  ACFT GROUNDED.  COMPLIED WITH AN APU OIL FILTER INDICATOR SERVICING IAW AMM 49-91-13.  NO DEBRIS FOUND IN THE FILTER ELEMENT OR THE MAGNETIC DRAIN PLUG. UNABLE TO RESET INDICATOR ON FILTER HOUSING. INSTALLED A NEW INDICATOR ON ORIGINAL FILTER HOUSING. INSTALLED NEW FILTER IAW AMM 49-91-12. LEAK CHECKED GOOD. INDICATOR CURRENTLY NOT EXTENDED.
